MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC

WARSAW ORTHOPEDICS PRESTIGE CERVICAL DISC SYSTEM; PROSTHESIS, INTERVERTEBRAL DISC
Catalog Number 6972450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product was not returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the r reported event.
 
Event or Problem Description
The patient underwent arthroplasty at c5/c6 due to cervical herniated disc.Reportedly, post-op, the patient suffered with degenerative disc disease due to failed implant and underwent revision surgery for removal.The implant was removed with a ¼ osteotome and a clamp.No patient complications were reported after the revision surgery.
 
Additional Manufacturer Narrative
Additional information: image review x-ray image review: "post-op x-rays for c5-6 cervical disc showed anterior translation of the superior part of the graft.Intra-op imaging is not provided.This device was explanted 18 days after surgery.It would be helpful to see the initial orientation." if information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Product analysis: after reviewing the event description and checking the part no failure could be noted.If information is provided in the future, a supplemental report will be issued.

Brand Name
PRESTIGE CERVICAL DISC SYSTEM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6953991
Report Number1030489-2017-02215
Device Sequence Number10949050
Product Code MJO
UDI-Device Identifier00613994493712
UDI-Public00613994493712
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P090029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/02/2024
Device Catalogue Number6972450
Device Lot Number0513159W
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2018
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer10/24/2017
02/27/2018
Initial Report FDA Received Date10/17/2017
Supplement Report FDA Received Date10/26/2017
03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Weight67